To cite this record:
Web of Science: 0 citations
Asymptotics for the minimum riesz energy and best-packing on sets of finitie packing premeasure
Borodachov, Sergiy

Date: 2012
Abstract: We show that for every compact set A ⊂ Rm of finite α -dimensional packing premeasure 0 < α ≤m, the lower limit of the normalized discrete minimum Riesz s-energy (s > α ) coincides with the outer measure of A constructed from this limit by method I. The asymptotic behavior of the discrete minimum energy on compact subsets of a self-similar set K satisfying the open set condition is also studied for s greater than the Hausdor dimension of K. In addition, similar problems are studied for the best-packing radius.
Rights: Tots els drets reservats
Language: Anglès.
Document: article ; recerca ; publishedVersion
Subject: Minimum Riesz energy ; Best-packing ; є-complexity ; Packing measure and premeasure ; Self-similar set ; Method I
Published in: Publicacions matemàtiques, Vol. 56, Núm. 1 ( 2012) , p. 225-254, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_56112_08

30 p, 439.0 KB

The record appears in these collections:
Articles > Published articles > Publicacions matemàtiques
Articles > Research articles

 Record created 2011-12-22, last modified 2015-11-29

   Favorit i Compartir
QR image